# SDR REXA2025061900671

- Difficulty date: March 20, 2025
- Submitted: June 19, 2025
- Operation: Air carrier
- Aircraft: N379CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10102
- Aircraft time: 38,971 hours, 29,926 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670332271S
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 24L IS CORRODED AROUND 2EA. RIVETS AT APPROX. F.S.490.   STRINGER 24L IS CORRODED AROUND 2EA. RIVETS AT APPROX. F.S.490. CHAFING AROUND 3 RIVETS NEEDS REMOVED ON STRINGER 24L F.S 490 REMOVED CORROSION ON STRINGER 24L F.S 490 IAW SRM 51-21-06-001-001-A01 PERFORMED UT THICKNESS ON STGR 24L APPROX FS 490 IAW  NDTM PT 1 51-20-004-270-A01. FOUND LOWEST REMAINING THICKNESS TO BE .063"" OR GREATER UT REQUIRES EVALUATION UPON FURTHER INVESTIGATION FOUND STGR 24L AT APPROX. FS490 TO BE OUT OF LIMITS ORIGINAL THICKNESS .100'' MATERIAL REMOVED .037'' REMAINING THICKNESS .063'' IAW SRM 53-31-03-101-003-A01 STGR 24L AT FS490 APPROX.   CUT AWAY DAMAGED SECTION OF STRINGER 24L BETWEEN FACTORY SPLICE AT FS477 & APROX FS509 IAW SRM 53-00-03-201-001-A01 STEP 5A(1-2).  REMOVED FORWARD REINSTALLED CABIN BELOW-FLOOR LT SUPPLY DUCT IAW AMM 21-23-57-000-802 (CONFIG A01). 700 AMM 21-23-57-400-802 (A02) INCLUDING NEW BAND CLAMP.  PERFORMED LEAK TEST OF THE LH BELOW-FLOOR CABIN SUPPLY DUCT IAW AMM 21-23-00-790-801(A01). NO DEFECTS NOTED, LEAK TEST FOUND GOOD. DISPLACED STRINGER CLEAT, AND REMOVED CABLE SUPPORT AT APROX IAW SRM 51-42-06-001-001-A01. INSTALLED STRINGER CLEAT , AND CABLE SUPPORT IAW SRM 51-42-06-001-001-A01.  PERFORMED EDDY CURRENT ON STRINGER 24L  CUTLINE EDGES IAW SRM 53-00-03-201-001-A01 STEP 5.A.3. NO INDICATIONS NOTED.  FABRICATED, LOCATED, & DRILLED NEW STRG 24L SECTION AND REPAIR SPLICE  IAW SRM 53-00-03-201-001-A01 STEP 5A(6-13)  TOUCHED UP CUT EDGES AND APPLIED SURFACE FINISH ON REPAIR PARTS IAW SRM 53-00-03-201-001-A01 STEP 5A(4,5 , AND 14)  INSTALLED NEW STRG 24L , REPAIR SPLICE, AND SHIM IAW SRM 53-00-03-201-001-A01 STEP 5A(15-16), AND SRM 51-42-06-001-001-A01.  EDGE SEALED STRINGER 24L AND PAINTED NEW FASTENERS IAW SRM 51-23-00-001-001-A01, AND SRM 51-21-16-001-001-A01. APPLIED CIC AND CLOSEOUT IAW STEPS 5.A.(17) - 6 OF CRJ-700 SRM 53-00-03-201-001-A01.
